BibTeX record journals/iandc/Compton88

download as .bib file

@article{DBLP:journals/iandc/Compton88,
  author    = {Kevin J. Compton},
  title     = {The Computational Complexity of Asymptotic Problems {I:} Partial Orders},
  journal   = {Inf. Comput.},
  volume    = {78},
  number    = {2},
  pages     = {108--123},
  year      = {1988},
  url       = {https://doi.org/10.1016/0890-5401(88)90032-6},
  doi       = {10.1016/0890-5401(88)90032-6},
  timestamp = {Fri, 12 Feb 2021 22:15:25 +0100},
  biburl    = {https://dblp.org/rec/journals/iandc/Compton88.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics